I had my first Nexplanon inserted May 2013. At first, my periods came every month very light and lasted 4-5 days. I then started only getting them every three months but for 2-3 weeks (still light). I was okay with this because I have always had heavy periods that will last up to 7 weeks untreated. I cannot take anything with estrogen in it because the additional estrogen gives me stroke symptoms. I had a new Nexplanon inserted May 2016. I was fine for a few weeks then started to spot once a week. My period then started every day and has not gone away for over four weeks. Is it normal for the second Nexplanon to react differently? I'm not sure if I should 'wait it out' or switch to a different progestin birth control option.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jul 2014 • 1 answer
Posted 2 Oct 2014 • 1 answer
Posted 4 Mar 2016 • 0 answers
Posted 18 Mar 2016 • 0 answers
Posted 24 Sep 2016 • 0 answers